A monadic approach to k-spaces
Matematički vesnik, Tome 26 (1974) no. 1, p. 239
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
54J05
@article{MV_1974_26_1_a32,
author = {M. Alagi\'c},
title = {A monadic approach to k-spaces},
journal = {Matemati\v{c}ki vesnik},
pages = {239 },
year = {1974},
volume = {26},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1974_26_1_a32/}
}
M. Alagić. A monadic approach to k-spaces. Matematički vesnik, Tome 26 (1974) no. 1, p. 239 . http://geodesic.mathdoc.fr/item/MV_1974_26_1_a32/